# SDR 96ZZZX2041

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B663
- Condition: Misinstalled
- Location: Fuel System
- Component: Airborne
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL PUMP INSPECTION FOUND PIPE SEALER USED ON INLET AND OUTLET.  PUMP HAD PIPE SEALER ALL OVER THE INSIDE WHICH CAUSED THE VANES TO STICK.  PUMP FITTINGS ARE SEALED WITH AN O-RING AND DO NOT REQUIRE PIPE SEALER.
